# SDR SWIA2020072251396

- Difficulty date: June 23, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208155
- Condition: Defective
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409+128 LBL 18 OTBD AFT RADIUS OF VERTICAL POST DEFECT NOTED.   (C-CHECK) RO 7/18/2020    REMOVED AND REPLACED FS 409+128 POST REF DWG, AND REO, CHECKS OKAY, COMPLETED TASK CARD
